Translator Disclaimer
August, 1977 Martingale Representations and Holomorphic Processes
R. Cairoli, J. B. Walsh
Ann. Probab. 5(4): 511-521 (August, 1977). DOI: 10.1214/aop/1176995757

Abstract

We give a simple representation of two-parameter martingales in terms of a stochastic integral. This representation leads to the idea of the partial derivate of a martingale and to a generalization of the stochastic Green's theorem of the authors. Green's formula in this generalized form gives us a new and simpler proof of the fact that the derivative of a holomorphic process is holomorphic.

Citation

Download Citation

R. Cairoli. J. B. Walsh. "Martingale Representations and Holomorphic Processes." Ann. Probab. 5 (4) 511 - 521, August, 1977. https://doi.org/10.1214/aop/1176995757

Information

Published: August, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0371.60068
MathSciNet: MR471078
Digital Object Identifier: 10.1214/aop/1176995757

Subjects:
Primary: 60H05
Secondary: 60G45

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.5 • No. 4 • August, 1977
Back to Top